H-Index
17
Scimago Lab
powered by Scopus
eISSN: 1941-5923
call: +1.631.629.4328
Mon-Fri 10 am - 2 pm EST

Logo


Get your full text copy in PDF

A Possible Allergic Reaction Case to Thrombin Injected into Pseudoaneurysm After Radiofrequency Ablation

Lahati Ha, Sze-Wa Yiu, Fang-Fang Wang, Jiang-Li Han

(Department of Cardiology, Peking University Third Hospital, Beijing, China (mainland))

Am J Case Rep 2019; 20:1497-1499

DOI: 10.12659/AJCR.916949


BACKGROUND: Radiofrequency ablation is a minimally invasive treatment for arrhythmias, including frequent ventricular premature. As a complication of radiofrequency ablation, pseudoaneurysm can be treated conservatively or by ultrasound-guided thrombin injection.
CASE REPORT: We report a case that a possible allergic reaction to thrombin injected into pseudoaneurysm after radiofrequency ablation.
CONCLUSIONS: We hope that the report of successful management of the allergic reaction in this case may be of help to other doctors; we also emphasize the importance of checking the patient’s history of allergies to thrombin when considering treating pseudoaneurysm with thrombin injection.

This paper has been published under Creative Common Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) allowing to download articles and share them with others as long as they credit the authors and the publisher, but without permission to change them in any way or use them commercially.
I agree